# SDR AWXA200700780

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 29,198 hours, 11,431 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL -  BC-06 CHECK - NR# 5941740, THE FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IS INOPERATIVE.  REPLACED AND OPERATIONAL CHECKED THE FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT POWER UNIT.
